# SDR SWAA2018012919390

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 22,515 hours, 13,471 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A21568
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE TOP FIXED PANEL INBOARD OF DEFLECTION CONTROL RIB, SUPPORT ANGLE CRACKED AT OUTBOARD FASTENER HOLE.  R&R WEB PER SRM.
